Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 507, NWS Atlanta, GA

August 12, 2023Harris County, Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 7:03 PM EDT for Harris County, Meriwether County, Troup County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 7:03 PM EDT (23:03 UTC)
Expired
Aug 12, 2023, 7:26 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Meriwether County, GA, Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:10 PM EDTTSTM WND DMG2 Nnw Long Cane, GATree down at Lower Glass Bridge Rd and Kimbrough Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS52 KFFC 122303
SVRFFC
GAC145-199-285-122345-
/O.NEW.KFFC.SV.W.0507.230812T2303Z-230812T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
703 PM EDT Sat Aug 12 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Meriwether County in west central Georgia...
  Southern Troup County in west central Georgia...
  Harris County in west central Georgia...

* Until 745 PM EDT.

* At 703 PM EDT, a severe thunderstorm was located near Long Cane, or
  near Lanett, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Hamilton, West Point, Pine Mountain, Pine
  Mountain-Callaway Gardens, Shiloh, Goat Rock Lake, F.d. Roosevelt
  State Park, Cannonville, Piedmont Heights, Mountain Hill, Big
  Springs, Jones Crossroads, Bartletts Ferry Dam, Baughs Crossroads,
  Pine Mountain Valley, Mulberry Grove, Smiths Crossroad,
  Whitesville-Pine Lake, and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3310 8502 3283 8470 3267 8482 3261 8508
      3262 8509 3263 8508 3264 8511 3266 8509
      3269 8512 3272 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3300 8521
TIME...MOT...LOC 2303Z 316DEG 26KT 3291 8510 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
471 
WWUS52 KFFC 122326
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Sat Aug 12 2023

GAC145-199-285-122335-
/O.CAN.KFFC.SV.W.0507.000000T0000Z-230812T2345Z/
Meriwether GA-Troup GA-Harris GA-
726 PM EDT Sat Aug 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERIWETHER...
SOUTHERN TROUP AND HARRIS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3310 8502 3283 8470 3267 8482 3261 8508
      3262 8509 3263 8508 3264 8511 3266 8509
      3269 8512 3272 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515 3286 8519
      3300 8521
TIME...MOT...LOC 2321Z 316DEG 26KT 3279 8496 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Aug 12, 2:42 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 12 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 240 PM EDT Sat Aug 12 2023

Regional radar analysis shows a large MCS moving across eastern
TN and western NC this afternoon. The steering flow remains out of
the NW and this system should impact northern portions of the
state late this afternoon into the evening hours. The atmos across
the CWA remains very unstable with 4000+ CAPEs and steep mid
level lapse rates. The best mid level forcing (shortwave) remains
just to the north along with slightly better shear. The greatest
potential for severe storms is mainly north of the Interstate 20
corridor. However, there is some potential for severe storms south
of I-20, especially if storms form along an outflow boundary and
feed off of all the instability. The primary severe hazard will be
damaging wind gusts, but a few large hail reports are not out of
the question. PWATs remain high, so localized flooding is also
possible.

The hi-res models have performed pretty poorly with this system and
have really struggled today. Cannot see a reason why convective
coverage would not be higher further south, especially in this
environment. Have raised pops from the current models to match
current radar trends. Even though south of I-20 is further away from
the mid level forcing, do think scatted coverage is needed. Pops may
be too low, especially if this system produces an organized outflow
boundary.

Think the hi-res models are struggling for convective coverage and
initiation on Sunday also. The NW flow aloft will continue and the
synoptic models are indicating another MCS coming down in the flow.
Have kept pops in the chance range for now.

NListemaa

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 240 PM EDT Sat Aug 12 2023

The end of the persistent northwest flow aloft of late will finally
have come at the start of the long term. Upper ridging will stretch
across the Gulf Coast states on Monday ahead of an approaching
trough and associated surface cold front pushing across the Ohio
Valley. Under continued influence of the ridge, very hot conditions
will persist on Monday, which will likely be the hottest day of the
forecast period. Highs will soar into the upper 90s for most, and
dewpoints will remain well into the mid to upper 70s, setting up
another day of Excessive Heat conditions with heat index values
likely above 110 in portions of central Georgia.

Fortunately, the tide will begin to turn with regard to the
excessive heat by Tuesday as the aforementioned cold front pushes
southeastward. The front will provide the focus for at least
scattered convection on Tuesday, especially in the southern two-
thirds of the CWA as cooler, drier air begins to settle into north
Georgia by the afternoon. Still, in central Georgia temperatures
will likely warrant yet another day of heat headlines. The surface
front looks to clear most of the area by Wednesday, though likely
becoming stationary across southeast Georgia. This will provide some
focus for ongoing scattered PoPs through the end of the week in the
southeast half of the area.

The relatively cooler and drier air in the wake of the front will
provide welcome relief from the extreme heat as highs return near to
even slightly below normal through the latter half of the week. In
fact, Wednesday and Thursday morning temperatures should be quite
pleasant with lows in the 60s across north Georgia and even some 50s
sneaking into the north Georgia mountains.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM EDT Sat Aug 12 2023

Thunderstorm complex forecast to move south across the area late
this afternoon/early evening. Think the timing is very close, but
may possibly be tweaked +/- and hour as it moves through north GA.
Winds will remain on the west side, fairly light at night. Another
thunderstorm complex is possible tomorrow.

//ATL Confidence...18Z Update...
Med to high confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  74  96 /  60  40  20  20
Atlanta         75  93  76  97 /  60  40  20  20
Blairsville     68  88  69  90 /  60  40  20  20
Cartersville    73  93  73  96 /  60  40  20  20
Columbus        76  97  77  99 /  30  40  20  30
Gainesville     73  92  74  95 /  60  40  20  20
Macon           75  96  76  97 /  40  40  20  30
Rome            73  93  74  97 /  30  40  20  20
Peachtree City  73  94  74  97 /  60  40  20  20
Vidalia         77  96  77  97 /  30  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027-
033>038-042>048-052>057-066>068.

Excessive Heat Watch from Monday morning through Monday evening
for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098-
102>113.

Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039-
049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1028 AM EDT Sat Aug 12 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1028 AM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all of central Georgia and
portions of north Georgia south of a Rome to Canton to
Gainesville line until 8 PM today. Heat Index values between
105-109 degrees are likely. Some areas near Macon could approach
Excessive Heat Warning criteria with heat index values near 110
degrees.

Scattered thunderstorms are also expected this afternoon and
evening. Some storms could become strong to severe, capable of
producing damaging wind gusts, frequent lightning, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

An Excessive Heat Watch has been issued for portions of central
and central Georgia for Sunday, mainly along and south of a line
from Washington to College Park to Franklin. Heat Index values
around 110 degrees are possible.

Heat Index values will remain high for portions of central and
southern Georgia through early next week. Additional Advisories
and/or Warnings may be needed. Take extra precautions and drink
plenty of fluids if you plan to spend time outside this weekend or
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 12, 6:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Sat Aug 12 2023

GAZ091>093-102>105-122300-
Macon GA-Schley GA-Stewart GA-Dooly GA-Sumter GA-Marion GA-
Webster GA-
631 PM EDT Sat Aug 12 2023

...Strong thunderstorms will impact portions of southern Macon,
southeastern Marion, western Dooly, east central Stewart, Webster,
Schley and Sumter Counties through 700 PM EDT...

At 631 PM EDT, a line of strong thunderstorms was along a line
extending from near Clearview to Leveretts, and moving southeast at
30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Ellaville, Oglethorpe, Preston, Montezuma, Richland,
Plains, Byromville, Ideal, Pinehurst, Leslie, Andersonville, Lilly,
De Soto, Dooling, Weston, Desoto, Sumter, Putnam, and Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3197 8444 3192 8446 3192 8464 3209 8473
      3243 8414 3218 8371 3203 8391 3203 8396
      3200 8395 3191 8407 3192 8434 3187 8434
TIME...MOT...LOC 2231Z 299DEG 26KT 3226 8412 3196 8455

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 6:43 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Sat Aug 12 2023

GAZ035>037-047-049-122315-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
643 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of Oconee, southeastern
Barrow, north central Morgan, southern Clarke and northeastern Walton
Counties through 715 PM EDT...

At 642 PM EDT, a strong thunderstorm was near Gratis, or 7 miles
southeast of Winder, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Winder, Monroe, Watkinsville, Statham, Bogart, North High Shoals,
Bethlehem, Bostwick, Good Hope, Bishop, Whitehall, Athens-Clarke
County, Beechwood Hills, Eastville, Nicholasville, Campton, Gratis,
State Botanical Garden Of Ga, and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3386 8381 3400 8368 3391 8328 3369 8355
TIME...MOT...LOC 2242Z 298DEG 18KT 3391 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 12, 6:49 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Sat Aug 12 2023

GAZ038-039-049>051-060>062-122315-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
649 PM EDT Sat Aug 12 2023

...Strong thunderstorms will impact portions of northwestern Warren,
east central Morgan, northeastern Putnam, northwestern Hancock,
Greene, Taliaferro, Wilkes and Oglethorpe Counties through 715 PM
EDT...

At 649 PM EDT, a line of strong thunderstorms was along a line
extending from Norman to near Parks Mill, and moving southeast at 30
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Greensboro, Crawfordville, Lexington, Union Point,
Tignall, Woodville, White Plains, Siloam, Maxeys, Rayle, Buckhead,
Sharon, Reynolds at Lake Oconee, Liberty, Stephens, Springfield,
Veazey, Hutchings, and Greshamville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8256 3365 8258 3363 8258 3363 8262
      3362 8262 3361 8265 3356 8263 3324 8309
      3362 8343 3404 8297 3403 8294 3402 8294
      3401 8293 3401 8291 3397 8278 3399 8266
      3386 8261 3387 8257 3383 8260 3366 8249
TIME...MOT...LOC 2249Z 303DEG 26KT 3392 8275 3349 8323

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 12, 6:51 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
651 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     1 S Hidden Valley Park  33.60N 84.22W
08/12/2023                   Henry              GA   Emergency Mngr

            Numerous reports of trees and powerlines
            down in northern Henry County per EMA.

&&

DL
Special weather statement, Aug 12, 6:52 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EDT Sat Aug 12 2023

GAZ102>104-122315-
Stewart GA-Sumter GA-Webster GA-
652 PM EDT Sat Aug 12 2023

...Strong thunderstorms will impact portions of southeastern Stewart,
Webster and southwestern Sumter Counties through 715 PM EDT...

At 652 PM EDT, a line of strong thunderstorms was along a line
extending from near Westville to near Croxton Crossroads, and moving
southwest at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Lumpkin, Preston, Richland, Plains, Weston, Kimbrough,
Westville, Croxton Crossroads, Leveretts, Troutman, Centerpoint, and
Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8491
      3195 8496 3212 8484 3208 8420 3191 8432
      3192 8434 3188 8434
TIME...MOT...LOC 2252Z 042DEG 25KT 3200 8479 3195 8440

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 12, 6:56 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
656 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     1 E Worthville          33.39N 83.90W
08/12/2023                   Butts              GA   Emergency Mngr

            2 reports of trees down near Butts and
            Newton County border per EMA.

&&

DL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:58 PM EDTSpecial Weather StatementFFCDade32 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCWalker35 min
Aug 12, 2:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 12, 2:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield26 min
Aug 12, 2:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Aug 12, 2:45 PM EDTExcessive Heat WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more23 hr
Aug 12, 2:45 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more29 hr
Aug 12, 2:45 PM EDTHeat AdvisoryFFCBanks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more29 hr
Aug 12, 2:46 PM EDTSpecial Weather StatementFFCCatoosa29 min
Aug 12, 2:50 PM EDTSevere Thunderstorm WarningFFCDade, Walker40 min
Aug 12, 3:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield44 min
Aug 12, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 12, 3:05 PM EDTSpecial Weather StatementFFCMurray25 min
Aug 12, 3:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Aug 12, 3:17 PM EDTSpecial Weather StatementFFCHeard28 min
Aug 12, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 12, 3:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 12, 3:34 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens26 min
Aug 12, 3:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 12, 3:59 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCWhite28 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin, Pickens, Union25 min
Aug 12, 4:10 PM EDTSpecial Weather StatementFFCCoweta35 min
Aug 12, 4:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Aug 12, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Aug 12, 4:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Aug 12, 4:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton48 min
Aug 12, 4:31 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 12, 4:34 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 12, 4:52 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more38 min
Aug 12, 4:56 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:07 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot53 min
Aug 12, 5:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk51 min
Aug 12, 5:16 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more44 min
Aug 12, 5:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Aug 12, 5:26 PM EDTSpecial Weather StatementFFCMarion34 min
Aug 12, 5:27 PM EDTSpecial Weather StatementFFCDouglas, Paulding33 min
Aug 12, 5:34 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk41 min
Aug 12, 5:36 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Oconee and 2 more39 min
Aug 12, 5:38 PM EDTSevere Thunderstorm WarningFFCMadison52 min
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson47 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Aug 12, 5:52 PM EDTSpecial Weather StatementFFCTaylor38 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton39 min
Aug 12, 6:08 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe37 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam10 min
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup47 min
Aug 12, 6:20 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 12, 6:26 PM EDTSpecial Weather StatementFFCCobb, Gwinnett34 min
Aug 12, 6:31 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Sumter, Webster29 min
Aug 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHeard, Troup40 min
Aug 12, 6:43 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 12, 6:49 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Aug 12, 6:52 PM EDTSpecial Weather StatementFFCStewart, Webster23 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes25 min
Aug 12, 7:15 PM EDTSpecial Weather StatementFFCBibb30 min
Aug 12, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster35 min
Aug 12, 7:27 PM EDTSpecial Weather StatementFFCWilkes33 min
Aug 12, 7:45 PM EDTSpecial Weather StatementFFCTwiggs30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.